Gripex Bay Caps x 10 Capsules

USP Health


£12.99 £20.00




  • Capsules Gripex Bay Caps is a medicinal product with analgesic and antipyretic. The three active ingredients in it are paracetamol, caffeine and phenylephrine.

Composition:
Active substances in one capsule: paracetamol 500mg, caffeine 25mg, phenylephrine hydrochloride 6.1mg. Other excipients: corn starch, croscarmellose sodium, sodium lauryl sulfate, magnesium stearate, talc, gelatin, erythrosine (E127), titanium dioxide (E171), quinoline yellow (E104), patent blue V (E 131).

Action:
Composition of Gripex Bay Caps creates paracetamol, caffeine and phenylephrine. Together they provide effective antipyretic and analgesic effects. It is therefore a complex medicinal product. This medicine is recommended for use in the onset of flu and the common cold. Paracetamol has analgesic and antipyretic properties, while phenylephrine is a component of the nose and sinus. Caffeine stimulates the central nervous system, which reduces the feeling of fatigue and overall well-being, including coordination and mating.

Application:
Gripex Capsule Bay is indicated for short-term treatment of ailments that are associated with rhinitis and sinusitis (nasal congestion and sinuses, swelling and mucosal congestion, rhinitis, rhinitis, headache, fever, fatigue, general break).

Additional Information:
Keep out of the reach of children at room temperature. This medicine can affect your ability to drive and use machines. In people with hepatic impairment, in people who are hungry or who abuse alcohol, Gripex Bay Caps increases the risk of toxic liver damage.

Contraindications:
Do not use if you are hypersensitive to any of the other ingredients. Do not use in children under 12 years of age. Do not use in pregnant women and breast-feeding women. Do not use in case of severe renal or hepatic insufficiency; gastric ulcer (current, past); cardiovascular disorders; arrhythmias; hypertension; diabetes; established pheochromocytoma of the adrenal gland; closed-angle glaucoma; hyperthyroidism; established prostate hyperplasia; congenital deficiency of glucose-6-phosphate dehydrogenase or methemoglobin reductase. Do not use in people taking MAO inhibitors and within two weeks of stopping them, as well as those taking tricyclic antidepressants or zidovudine.

Side effects:
Uncommon side effects may occur with respect to the content of paracetamol: rarely: anemia, bone marrow depression, thrombocytopenia, agranulocytosis, leukopenia, neutropenia, acute and chronic pancreatitis, haemorrhage, abdominal pain, nausea, vomiting, hepatic insufficiency hepatic necrosis, jaundice, pruritus, rash, sweating, purpura, angioedema, urticaria, nephropathy and tubulopathies (kidney and urinary tract diseases). Nephrotoxic effects are rare, related to the rule of chronic use. Very rare cases of severe skin reactions have been reported, single cases of epidermal necrolysis (toxic epidermal necrolysis), Stevens Johnson syndrome, erythema multiforme, laryngeal edema, anaphylactic shock and dizziness. Side effects due to phenylephrine content: Common: nausea, vomiting, digestive disorders, anorexia; rare: pruritus, urticaria, allergic reactions and hypersensitivity to anaphylactic shock and bronchospasm, hypertension, tachycardia, arrhythmias, palpitations, pale skin; very rare: anxiety, anxiety, tremor, nervousness, insomnia, irritability, dizziness and headache, hallucinations; Not known: urinary retention. Side effects due to caffeine content: palpitations, sudden flushing, high blood pressure, tachycardia. allergic reactions and hypersensitivity to symptoms of anaphylactic shock and bronchospasm, arterial hypertension, tachycardia, arrhythmias, palpitations, pale skin; very rare: anxiety, anxiety, tremor, nervousness, insomnia, irritability, dizziness and headache, hallucinations; Not known: urinary retention. Side effects due to caffeine content: palpitations, sudden flushing, high blood pressure, tachycardia. allergic reactions and hypersensitivity to symptoms of anaphylactic shock and bronchospasm, arterial hypertension, tachycardia, arrhythmias, palpitations, pale skin; very rare: anxiety, anxiety, tremor, nervousness, insomnia, irritability, dizziness and headache, hallucinations; Not known: urinary retention. Side effects due to caffeine content: palpitations, sudden flushing, high blood pressure, tachycardia.

Dosage:
Use as directed by your doctor or as described in this leaflet. Adults, young people over the age of 12: take 1-2 capsules 3-4 times a day. The maximum daily dose is 8 capsules. Accept whatever food you eat. Do not drink alcohol during treatment.